MAUDE Adverse Event Report: COOK INC SPHERE INFLATION DEVICE

COOK INC SPHERE INFLATION DEVICE
Catalog Number CID-20-30
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Common device name: ptm;koe.Name and address: postal code: (b)(6).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, a sphere inflation device package was opened, and a foreign white substance was confirmed on the device.The user wiped it off with gauze and used the device to complete the procedure.There have been no adverse effects to the patient reported.
 
Additional Manufacturer Narrative
This report is being submitted as a correction.Upon further review, it has been determined that atrion is the labeled manufacturer of the complaint device and is therefore responsible for all regulatory reporting and complaint investigation requirements.The complaint information has been provided to the manufacturer (atrion) and entered in the complaint file by cook inc.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
SPHERE INFLATION DEVICE
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key11564405
Report Number1820334-2021-01004
Device Sequence Number3291269
Product Code MAV
UDI-Device Identifier10827002310275
UDI-Public(01)10827002310275(17)231031(10)96271A003
Combination Product (Y/N)N
PMA/510(K) Number
K953522
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Catalogue NumberCID-20-30
Device Lot Number96271A003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2021
Supplement Date Received by Manufacturer05/03/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date05/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1